# SDR AALA2019060429003

- Difficulty date: June 1, 2019
- Submitted: June 19, 2019
- Operation: Air carrier
- Aircraft: N270AY
- Make and model: Airbus A330-323
- Aircraft serial: 315
- Aircraft time: 85,312 hours, 12,611 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Transfer Sys
- Condition: Malfunctioned
- Location: Fuel
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS ECAM WARNING FUEL -EXCESS AFT CG CAME ON CLIMB WE TRANSFERRED TV TANK FUEL FORWARD WITH MODE PUSH BOTTON IAW PROCEDURE. ECAM WARNING STOPPED AT 60 LBS FUEL LEFT IN TRIM TANK ECAM CAUTION FUEL T TANKXFR FAULT CAME ON. MAINTENANCE PLACED TRIM PIPE ISO VALVE ON TSI IAW TSM 28-27-00-810-816A. MAINTENANCE IS REPORTING THIS IS A ONE TIME EVENT AND NO 90 DAY HISTORY.
